# SDR A6WA200540348

- Difficulty date: November 14, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 7,563 hours, 6,697 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341937
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 258 CREW ESCAPE HATCH OUTER HANDLE SHAFT HAS PITTING, CORROSION.  REMOVED OUTER HANDLE ASSY AND INSTALLED NEW HANDLE ASSY, PN H341937, IAW AMM.  (K)
